# SDR UALA2009120903809

- Difficulty date: December 9, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 42,907 hours, 11,988 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Cabin Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCESSIVE AIR NOISE IN COCKPIT.  CABIN CEILING PANELS ARE REMOVED.  CLEANED DISTRIBUTION DUCT FOR EACH OUTLET FROM FIRST TO  SEAT ROW 18A-F. CONTINUED ON THROUGH ROW 18. WILL REPLACE FLOW CONTROL VALVE. THEN OPS CHKS AND CABIN RESTORE TO FOLLOW. CLEANING ACCOMPLISHED. OKAY FOR SERVICE.
